# SDR CA000404011

- Difficulty date: September 22, 1999
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 7,943 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Broken
- Location: M/R Blade
- Part time: 40,711 hours
- Component: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE FOLDING PIN FOUND BROKEN DURING REMOVAL FOR 300 HOUR INSPECTION.  ALL THE PINS WERE SUBSEQUENTLY REMOVED FOR INSPECTION.
